MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060470
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter address 1 and phone: (b)(6).
 
Event or Problem Description
It was reported that the balloon was leaking air.The 60% stenosed target lesion was located in the severely tortuous and non-calcified vessel.A 6.0 x40, 75cm gladiator? elite was advanced for dilation.However, the balloon leaked air and could not be inflated during the first pressurization during the procedure.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.(b)(6).Device evaluated by mfr: the gladiator device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.Blood was present in the balloon which is indicative of a leak.The rated burst pressure for this device is 24 atmospheres as per gladiator elite specification.The returned device was attached to an encore inflation unit and positive pressure was applied and liquid was observed to be leaking from a balloon pinhole located approximately 19mm distally of the proximal marker band.The balloon cannot be inflated due to the balloon pinhole.A visual and examination observed no damage to the tip, shaft, and markerbands of the device.This concludes the product analysis.
 
Additional Manufacturer Narrative
E1 - updated initial reporter zip/post code.A2 - age at time of event: 18 years or older.E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the gladiator device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.Blood was present in the balloon which is indicative of a leak.The rated burst pressure for this device is 24 atmospheres as per gladiator elite specification.The returned device was attached to an encore inflation unit and positive pressure was applied and liquid was observed to be leaking from a balloon pinhole located approximately 19mm distally of the proximal marker band.The balloon cannot be inflated due to the balloon pinhole.A visual and examination observed no damage to the tip, shaft, and markerbands of the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22711992
Report Number2124215-2025-54259
Device Sequence Number9393452
Product Code LIT
UDI-Device Identifier08714729809739
UDI-Public(01)08714729809739(17)260912(10)32413755
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberH74939207060470
Device Catalogue NumberH74939207060470
Device Lot Number0032413755
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer09/05/2025
11/09/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/08/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown